# SDR 9601623214

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 14300-14834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C1 CHECK, FOUND CORROSION ON FUSELAGE STRINGERS 41R, 43R AND 44 EACH BETWEEN FRAMES 33 TO 34.  REPAIRED STRINGERS PER EA 32-105085, -105086 AND -105087.
